A 35-year-old member asked:
My sister is taking arimidex (anastrozole) and becoming more and more confused.?
1 doctor answer • 1 doctor weighed in
Neurology 29 years experience
Arimidex (anastrozole): Speak to your doctor, hold the medicine for 2 weeks if advised, then see if it resolves.
Created for people with ongoing healthcare needs but benefits everyone.
5.5k viewsAnswered >2 years ago
Last updated Mar 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.